# SDR NACA20110015

- Difficulty date: January 24, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 65,466 hours, 49,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL UNDER DUST SILL STA 500 STR 26L.  FABRICATED AND INSTALLED PART 69-41473 INTERCOSTAL AT STA 500 STR 26L IAW B737 DWG 69-41473 SHEET 2 REV A.
